# SDR CALA0800970

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 36,527 hours, 19,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 867 BETWEEN S8R AND S9R PSU SUPPORT BRACKET TO FRAME CRACKED.  REMOVED DAMAGED FRAME WEB AND INSTALLED REPAIR ANGLES REF EA 5310-04498 OP 2.
